Deep search:Searching for "Lag increments" in 'KEYWORDGot 1 item.
index Title
1Some limsup results for increments of stable processes in random scenery
Author(s):HUANG Wei  Clicked:4057  Download:2298  Cited:0  <Full Text>
Journal of Zhejiang University Science  2002 Vol.3 No.5 P.579-583  DOI:10.1631/jzus.2002.0579
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE